# SDR USAA920080790

- Difficulty date: March 14, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 68,873 hours, 25,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146N524022
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C3 CHECK - LEVEL 2 CORROSION ON ANGLE, BS 1701 - BS 1712, LBL 50, WL 208.  REPLACED ANGLE, BS 1701 - BS 1712, LBL 50, WL 208 IAW B757 SRM 51-30-01.
